# SDR UALA2012092905482

- Difficulty date: September 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LIGHTNING STRIKES ON FUSELAGE SKIN ZONE 123.  INSPECTED STRIKES PER MM 53 -30-95 P601.  DAMAGE WITHIN PARAMETERS LISTED PAGE 602 PAR 5B.  OK FOR SERVICE.  APPROX STA 500 LEFT SIDE AFT OF EE DOOR., SURFACE BURN, 1-32ND DIA.  NO CRACKS DETECTED.  STA 620 LEFT SIDE OPPOSITE OF FWD CARGO DOOR.  AFT EDGE, SURFACE BURN 3-32ND DIA, NO CRACKS DETECTED.  APPROX STA 729 LEFT SIDE AFT OF LAV SVC PANEL, SURFACE BURN 3-32ND DIA, NO CRACKS DETECTED.  INSTALLED SOLID FASTENERS FOR PERM REPAIR.
